# SDR USAA2012032700002

- Difficulty date: March 24, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 57,420 hours, 39,657 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - 2 CRACKS ON LOWER FUSELAGE SKIN AT EXHAUST PORT DUCT AT BS 380, LBL 3.  REPAIRED LOWER FUSELAGE SKIN AT EXHAUST PORT DUCT AT BS 380, LBL 3 IAW EA 103809.
